Existence et équidistribution des matrices de dénominateur n dans les groupes unitaires et orthogonaux
Annales de l'Institut Fourier, Tome 58 (2008) no. 4, p. 1185-1212
Soit G un groupe défini sur les rationnels, simplement connexe, -quasisimple et compact sur . On étudie des suites de sous-ensembles des points rationnels de G définis par des conditions sur leur projection dans le groupe des adèles finies de G. Nous montrons dans ce cadre un résultat d’équirépartition vers la probabilité de Haar sur le groupe des points réels. On utilise pour cela des propriétés de mélange de l’action du groupe des points adéliques G(𝔸) sur l’espace L 2 (G(𝔸)/G()). Pour illustrer ce résultat, nous étudions ses conséquences dans le cas d’un groupe spécial unitaire. Plus précisément nous étudions l’existence et la répartition des matrices spéciales unitaires rationnelles de dénominateur fixé. Nous sommes en mesure de prouver un principe de Hasse (passage du local au global) pour ce problème ainsi que l’équirépartition de ces ensembles dès qu’ils ne sont pas vides. On se penche ensuite sur le cas des groupes orthogonaux.
Let G be a simply-connected -quasisimple and -anisotropic algebraic -group. Let 𝔸 f be the finite part of the adèles 𝔸 of . Let (H n ) be a sequence of bounded subsets of G(𝔸 f ) which are bi-invariant by a compact open subgroup of G(𝔸 f ). Let Γ n be the projection in G() of the sets G()(G()×H n ). Suppose that the volume of the compact subsets G()×H n tends to with n. We prove the equidistribution in G() of the Γ n with respect to the Haar probability on G(). The strategy is to use a mixing result for the action of G(𝔸) on the space L 2 (G(𝔸)/G()). As an application, we study the existence and the repartition of rational unitary matrices having a given denominator. We prove a local-global principle for this problem and the equirepartition of the sets of denominator n-matrices when they are not empty. We then study the more complicated case of non simply-connected groups applying it to quadratic forms.
DOI : https://doi.org/10.5802/aif.2382
Classification:  11E12,  20G35,  37A45,  37K60
Mots clés: mélange adélique, groupes algébriques sur les corps globaux et les adèles, formes hermitiennes et quadratiques
@article{AIF_2008__58_4_1185_0,
     author = {Guilloux, Antonin},
     title = {Existence et \'equidistribution des matrices de d\'enominateur $n$ dans les groupes unitaires et orthogonaux},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {58},
     number = {4},
     year = {2008},
     pages = {1185-1212},
     doi = {10.5802/aif.2382},
     mrnumber = {2427958},
     zbl = {1149.11017},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2008__58_4_1185_0}
}
Guilloux, Antonin. Existence et équidistribution des matrices de dénominateur $n$ dans les groupes unitaires et orthogonaux. Annales de l'Institut Fourier, Tome 58 (2008) no. 4, pp. 1185-1212. doi : 10.5802/aif.2382. http://www.numdam.org/item/AIF_2008__58_4_1185_0/

[1] Borel, A.; Tits, J. Groupes réductifs, Inst. Hautes Etudes Sci. Publ. Math., Tome 27 (1965), pp. 55-150 | Article | Numdam | MR 207712 | Zbl 0145.17402

[2] Casselman, W. Introduction to the theory of admissible representation of p-adic reductive groups, Paul Sally and students (1995) (Disponible à l’adresse : http://www.math.ubc.ca/~cass/research.html)

[3] Cassels, J.W.S. Rational quadratic forms, Academic Press, London, New York, San Francisco (1978) | MR 522835 | Zbl 0395.10029

[4] Clozel, L. Démonstration de la conjecture τ, Invent. Math., Tome 151 (2003), pp. 297-328 | Article | MR 1953260 | Zbl 1025.11012

[5] Clozel, L.; Oh, H.; Ullmo, E. Hecke Operators and equidistribution of Hecke points, Invent. Math., Tome 144 (2001), pp. 327-351 | Article | MR 1827734 | Zbl pre01655627

[6] Duke, W. Some old problems and new results about quadratic forms, Notices A.M.S, Tome 44 (1997), pp. 190-196 | MR 1426107 | Zbl 0969.11002

[7] Duke, W.; Schulze-Pillot, R. Representation of integers by positive ternary quadratic forms and equidistribution of lattice points on ellipsoids, Invent Math, Tome 99 (1990), pp. 49-57 | Article | MR 1029390 | Zbl 0692.10020

[8] Eskin, A.; Mcmullen, C. Mixing, counting and equidistribution in Lie groups, Duke Math. J., Tome 71 (1993), pp. 181-209 | Article | MR 1230290 | Zbl 0798.11025

[9] Eskin, A.; Oh, H. Ergodic theoretic proof of equidistribution of Hecke points (To appear in Erg. The. and Dyn. Sys.) | Zbl 1092.11023

[10] Gan, W.T.; Oh, H. Equidistribution of integer points on a family of homogeneous varieties : A problem of Linnik, Compos. Math., Tome 136 (2003), pp. 323-352 | Article | MR 1977010 | Zbl 1018.22009

[11] Gorodnik, A.; Maucourant, F.; Oh, H. Manin’s and Peyre’s conjecture on rational points of bounded height and adelic mixing (2006) (Prépublication, disponible à l’adresse : http://www.math.brown.edu/~heeoh/)

[12] Gross, B.H.; A.J. Scholl, R.L. Taylor On the Satake isomorphism, Galois Representations in Arithmetic Algebraic Geometry, Cambridge University Press (1998), pp. 223-237 | MR 1696481 | Zbl 0996.11038

[13] Oh, H. Uniform pointwise bounds for matrix coefficients of unitary representations and application to Kazhdan constants, Duke Math. J., Tome 113 (2002), pp. 133-192 | Article | MR 1905394 | Zbl 1011.22007

[14] Platonov, V.; Rapinchuk, A. Algebraic Groups and Number Theory, Academic Press, Boston MA, London, Sydney (1994) | MR 1278263 | Zbl 0841.20046

[15] Pommerenke, C. Über die Gleichverteilung von Gitterpunkten auf m-dimensionalen Ellipsoiden, Acta Arithmetica, Tome 5 (1959), pp. 227-257 | MR 122788 | Zbl 0089.26802

[16] Serre, J.P. Cours d’arithmétique, Presses Universitaires de France, Paris (1995) | Zbl 0225.12002

[17] Tartakowsky, W.A. La détermination de la totalité des nombres représentables par une forme quadratique positive quaternaire, Compte Rendus de l’Académie des Sciences, Tome 186 (1928), pp. 1684-1987

[18] Tits, J. Reductive Groups over Local Fields, Proceedings of Symposia in Pure Mathematics, Tome 33 (1979), pp. 20-70 | MR 546588 | Zbl 0415.20035

[19] Zimmer, R. Ergodic theory and semisimple groups, Birkhaüser, Boston (1984) | MR 776417 | Zbl 0571.58015